Drug Side Effects Symptoms and Causes "After taking a Viagra pill, I get headaches!"
Viagra pills side effects symptoms- Posted by John: After taking viagra 50mg or 100mg pills then, after love making with my partner I get a headaches. Is this pain symptom a normalviagra drug side effect?
I found out if, you wait about 2-3 hours after a meal to take your
Viagra Silendafil pill for erectile dysfunction relief you won't have the headaches.And the last time I tried waiting to have sex, it worked. I didn't have
any headaches using the 50mg.
Lower dosage options treatmentReply by: sam
(0) When I use the lower 25mg dose I don't get headaches. But, when I use the higher 50mg dosage or 100mg I get the headaches.
So, it may be related to the dosages you are using. That's why they say you should start off with the smallest dosage.
Bye
Mild laxative adviceReply by frank I'm in my 60's. I found out if I take a mild laxative with the Viagra, that works.
It seems theViagra side effectsmade me constipated and caused the headaches I was having I guess.
Blog:Viagra User Speaks Out! True Story Experience started using 50 mg Viagra tablets in 1998 when the consumer prescription drug product first went on the market. After a while, however, the tablet wasn't helping me maintain my erections during love making.
Well I bought somegeneric viagra.
This is the first time I buy generic viagra online and it went very well. It works just the same as Viagra brand. It's the same active ingredient of sildenafil citrate.
It's fine for me and much cheaper. With such a low price, give it a try?Mario Click for more information